http://dx.doi.org/10.1142/S2010495212500054">
 

Document Type

Journal Article

Department/Unit

Department of Economics

Title

Stochastic dominance and behavior towards risk: The market for ishares

Language

English

Publication Date

2012

Source Publication Title

Annals of Financial Economics

Volume

7

Issue

1

Start Page

1

End Page

20

Publisher

World Scientific Publishing

ISSN (print)

20104952

ISSN (electronic)

20104960

This document is currently not available here.

Share

COinS